DOI 10.1111/j.1610-0387.2011.07718.x
Immediate and delayed hypersensitivity to corticosteroids.
Аннотация
Corticosteroids are therapeutic agents used in cases of allergy and intolerance. Due to the antiinflammatory effects of the corticosteroids, hypersensitivity reactions often are considered to be a paradox. However, delayed-type reaction to corticosteroids is a frequent phenomenon in the daily routine. Non-responding eczema, development of subacute contact eczema, systemic contact dermatitis or maculopapular exanthemas can be a clinical symptom of a delayed-type hypersensitivity reaction to corticosteroids. Immediate-type hypersensitivity reactions to corticosteroids remain uncommon. Nevertheless, they can take a severe clinical course. Patients react with anaphylaxis after systemic administration or with aggravation of an allergic reaction under therapy with corticosteroids. Allergologic testing is necessary for diagnosis and providing alternative corticosteroids in case of an emergency.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.